Professor Joseph A. Cima

I am a Professor in the Mathematics Department.


B.S. Indiana State University 1955
M.A. Penn. State Univ. 1960
Ph.D. Penn. State Univ. 1963 (Adviser Josephine Mitchell)

I can be located at one of the addresses below.

My research interests

I work in the area of Classical Analysis. This includes topics in Functional Analysis, Banach Spaces of Holomorphic Functions and Geometric Aspects of Holomorpic Functions of Several Complex Variables. We have an active Classical Analysis Seminar. Our recent seminars (Fall 1997) have been devoted to  topics about backward shift operators and when possible we are fortunate to have outside experts talk to our analysis group in this seminar.

I am a member of the AMS  and NCTM.

  • Recent Publications and Preprints
    1. (joint with A. Matheson) Essential norms of composition operators and Aleksandrov measures , Publ. Pacific Journal of Mathematics (1997) ,Vol 179 ,59-64
    2.  (joint withW. Derrick) Positive and oscillatory radial solutions of semilinear elliptic equations, Jour. of Applied Math. and Stochastic Analysis, (1997) ,95-108
    3. (joint with A. Matheson) On weak convergence in H1 , Proc. AMS ,(1996), 161-164
    4. (joint with A. Matheson) Completely continuous composition operators, Trans. AMS , (1994) 849-865

    For comments/suggestions about this page, mail

    Last modified: 9 Feb 2000